# SDR 2DYA20191010003

- Difficulty date: October 9, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 57,959 hours, 34,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD20131A
- Part serial: 45195
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT SYSTEM LIGHT AT DOOR R1/R2 WAS FOUND INOP.   REMOVED AND REPLACED THE POWER SUPPLY.
